# SDR QXEA200501111

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 10,069 hours, 7,660 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: 501177003
- Part serial: 1325
- Condition: Malfunctioned
- Location: Stick Pusher
- Part time: 4,980 hours, 3,668 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-  FLIGHT NR 2509 - DURING FLIGHT CONTROL CHECK OF ELEVATORS, ELEVATOR MOVEMENT TO UP O=POSITION (NOSE DOWN) REQUIRES MORE THAN NORMAL PRESSURE WITH PRESSURE FELT AGAINST CONTROL COLUMN AND A NOTICEABLE CLICKING.  RATCHETING SOUND ASSOCIATED WITH CONTROL COLUMN MOVEMENT.  MAINTENANCE REPLACED THE STICK PUSHER SERVO.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
